Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/5325
Title: Central extensions of three dimensional Artin-Schelter regular algebras
Authors: Le Bruyn, L.
Smith, S.P.
VAN DEN BERGH, Michel 
Issue Date: 1996
Publisher: Springer Berlin / Heidelberg
Source: Mathematische Zeitschrift, 222(2). p. 171-212
Document URI: http://hdl.handle.net/1942/5325
DOI: 10.1007/PL00004532
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Page view(s)

38
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.